# SDR HYIA20180627001

- Difficulty date: June 21, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N258PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0336
- Aircraft time: 35,957 hours, 33,615 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Part number: 52920291
- Condition: Corroded
- Location: Lt Wing
- Part time: 2,773 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CONDUCTING A VISUAL INSPECTION, CORROSION WAS NOTED ON THE LEFT SPAR STRAP.  ONE AREA OF CORROSION WAS FOUND AT LWS 127.04 TO 129.04 AT THE AFT ROW OF FASTENERS.  CORROSION MEASURED .50 IN WIDTH AT IT'S WIDEST POINT.  A SMALL PORTION OF THIS AREA WAS BLENDED TO DETERMINE DEPTH OF THE CORROSION.  CORROSION DEPTH WAS MEASURED AT .050.  A SECOND AREA OF CORROSION WAS NOTED AT LWS 131.54 TO 136.54 AT THE MOST FORWARD EDGE OF THE SPAR STRAP.  THIS CORROSION MEASURED .25 IN WIDTH AT IT'S WIDEST POINT. A SMALL PORTION OF THIS CORROSION WAS BLENDED TO DETERMINE THE DEPTH.  CORROSION DEPTH WAS MEASURED AT .055. THE SPAR STRAP WAS REPLACED.
